# SDR UIEA2020070701501

- Difficulty date: July 3, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,801 hours, 18,050 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT MESSAGE.  THREE ATTEMPTS.  PERFORMED ECU BITE TEST,  CHECKED OK,  INSPECTED APU FOR LEAKS, NO LEAKS FOUND, APU OIL VISUAL CHECKED OK, APU ECU BITES OK IAW 49-11, FAULT TREE 987,  APU LEAK CHECKED OK IAW AMM 49-16-00. APU CHIP DETECTORS OK IAW 49-27-04,  APU OPS OIL CHECKED OK IAW AMM 12-13-04.
